Alert archive / Oklahoma / Tornado Warnings in 2025
Tornado Warning 64, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Apr 26, 2025, 3:44 PM CDT for Atoka County, Bryan County, Oklahoma. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2025, 3:44 PM CDT (20:44 UTC)
- Expired
- Apr 26, 2025, 4:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Atoka County, OK, Bryan County, OK
The radar
The Norman radar (KTLX), 179 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 8.7 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 25 J/kg
- Mixed-layer CIN
- -354 J/kg
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 178 m²/s²
- 0-3 km storm-relative helicity
- 230 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
215
WFUS54 KOUN 262044
TOROUN
OKC005-013-262130-
/O.NEW.KOUN.TO.W.0064.250426T2044Z-250426T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
344 PM CDT Sat Apr 26 2025
The National Weather Service in Norman has issued a
* Tornado Warning for...
Northeastern Bryan County in southeastern Oklahoma...
Southeastern Atoka County in southeastern Oklahoma...
* Until 430 PM CDT.
* At 343 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles northwest of Boswell, moving north at 15 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Darwin and southern McGee Creek Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3416 9598 3415 9597 3414 9595 3413 9595
3412 9594 3405 9594 3409 9606 3434 9593
3430 9578 3416 9578
TIME...MOT...LOC 2043Z 202DEG 13KT 3410 9594
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
MDU2 follow-up statements
073
WWUS54 KOUN 262112
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
412 PM CDT Sat Apr 26 2025
OKC013-262121-
/O.CAN.KOUN.TO.W.0064.000000T0000Z-250426T2130Z/
Bryan OK-
412 PM CDT Sat Apr 26 2025
...THE TORNADO WARNING FOR NORTHEASTERN BRYAN COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3416 9588 3433 9589 3430 9578 3416 9578
TIME...MOT...LOC 2111Z 220DEG 14KT 3416 9579
$$
OKC005-262130-
/O.CON.KOUN.TO.W.0064.000000T0000Z-250426T2130Z/
Atoka OK-
412 PM CDT Sat Apr 26 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
SOUTHEASTERN ATOKA COUNTY...
At 411 PM CDT, a severe thunderstorm capable of producing a tornado
was located 10 miles west of Kent, moving northeast at 15 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Darwin and southern McGee Creek Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3416 9588 3433 9589 3430 9578 3416 9578
TIME...MOT...LOC 2111Z 220DEG 14KT 3416 9579
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
MDU500 WWUS54 KOUN 262125 SVSOUN Severe Weather Statement National Weather Service Norman OK 425 PM CDT Sat Apr 26 2025 OKC005-262134- /O.EXP.KOUN.TO.W.0064.000000T0000Z-250426T2130Z/ Atoka OK- 425 PM CDT Sat Apr 26 2025 ...THE TORNADO WARNING FOR SOUTHEASTERN ATOKA COUNTY WILL EXPIRE AT 430 PM CDT... The storm which prompted the warning has moved into Pushmataha County, therefore the tornado warning for southeastern Atoka County will be allowed to expire. LAT...LON 3416 9588 3433 9589 3430 9578 3416 9578 TIME...MOT...LOC 2124Z 202DEG 13KT 3420 9577 $$ ..speg.
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 26, 2:55 PM CDT, 49 minutes earlier. Its key messages:
- Issued at 254 AM CDT Sat Apr 26 2025
- Severe thunderstorms are expected across southeast Oklahoma this afternoon with a threat for large hail, damaging wind gusts, and tornadoes.
- Daily chances for severe thunderstorms and heavy rain continue through the middle of next week.
Area forecast discussion, Apr 26, 2:55 PM CDT, 49 minutes before
Area Forecast Discussion
National Weather Service Norman OK
255 PM CDT Sat Apr 26 2025
...New NEAR TERM, SHORT TERM...
.KEY MESSAGES...
Issued at 254 AM CDT Sat Apr 26 2025
- Severe thunderstorms are expected across southeast Oklahoma this
afternoon with a threat for large hail, damaging wind gusts, and
tornadoes.
- Daily chances for severe thunderstorms and heavy rain continue
through the middle of next week.
&&
.NEAR TERM...
(Rest of today and tonight)
Issued at 254 PM CDT Sat Apr 26 2025
An MCV (mesoscale convective vortex) continues to lift to the
northeast across central Oklahoma with remnant showers. A wake low
on the backside of the MCV is resulting in a southeast to
northwest pressure gradient force (PGF)--causing breezy southeast
winds across central Oklahoma.
Across southeast Oklahoma, ahead of the MCV, additional
thunderstorms--including supercells--are developing this afternoon
in the open warm sector. The environment here is favorable for
all severe weather hazards (damaging wind gusts, hail, and
tornadoes) with increasing instability ahead of the MCV. The
greatest risk is across Atoka and Bryan counties.
For tonight, isentropic ascent/warm advection may result in a few
showers/storms toward sunrise. The greatest risk is across north
central into central Oklahoma. Some patchy fog and drizzle is
likely as well.
Mahale
&&
.SHORT TERM...
(Sunday through Monday night)
Issued at 254 PM CDT Sat Apr 26 2025
Shortwave ridging across the Southern Plains should result in
less convective coverage on Sunday with a relative lull in
convection expected. A few showers and thunderstorms are possible
Sunday morning in associated with warm air advection/isentropic
ascent. The greatest risk is across north central into central
Oklahoma. Isentropic ascent may also result in some drizzle and
fog during the morning.
By afternoon/early evening, there is a low chance of development
across western Oklahoma and adjacent parts of north Texas.
However, with weak synoptic-scale ascent on the eastern periphery
of an approaching through, the probability is low (~20%). If
storms do develop, they could become severe.
By Monday, a mid/upper level trough will lift into the Plains
with a dryline advancing eastward into the Southern Plains. By
afternoon, the environment ahead of the dryline is forecast to
become weakly capped/uncapped. Shear and instability ahead of the
dryline will be sufficient for supercells with all hazards (large
hail, damaging wind gusts, and tornadoes) Monday afternoon into
the evening.
Mahale
&&
.LONG TERM...
(Tuesday through Friday)
Issued at 137 AM CDT Sat Apr 26 2025
As northern wave presses east it drives a front south through the
area Monday night into Tuesday, but conditions remain favorable
across at least the southeast two-thirds of the area for another
round of severe storms Tuesday afternoon and evening. Main hazards
do appear to be hail and wind, along with heavy, potentially
flooding rainfall.
Yet another compact shortwave approaches on Wednesday with surface
front lifting back north through the day. However, deep moisture
profile should limit overall instability, outside of southern
Oklahoma and north Texas, where a more favorable airmass may reside
for severe storms.
We may then get a break in the storms for latter part of the week
before another system approaches by the weekend.
&&
.AVIATION...
(18Z TAFS)
Issued at 1232 PM CDT Sat Apr 26 2025
An area of rain with embedded thunderstorms will continue to
affect north central, central, and southwest Oklahoma and western
north Texas through mid to late afternoon. Visibility and ceiling
restrictions are likely within this area of rain. To the northwest
of this rain (KWWR), fog is ongoing with IFR visibilities. Once
the rain departs, MVFR to IFR conditions will continue across most
terminals with stratus and then potentially fog overnight.
Ahead of this area of rain, isolated to scattered thunderstorms
may develop across southeast Oklahoma (which could affect KDUA).
Light east to east-northeast winds will gradually become
southeast through the TAF period.
Mahale
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 61 79 66 80 / 20 10 10 20
Hobart OK 60 81 64 84 / 20 10 20 30
Wichita Falls TX 64 84 67 85 / 30 10 10 30
Gage OK 55 80 61 85 / 10 20 20 10
Ponca City OK 59 78 66 82 / 60 20 10 20
Durant OK 65 83 68 82 / 20 10 0 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 7 PM CDT this evening for OKZ025-027>048-
050>052.
TX...Flood Watch until 7 PM CDT this evening for TXZ083>090.
&&
NEAR TERM...10
SHORT TERM...10
LONG TERM....10
AVIATION...10In the hours before
Local storm report, Apr 26, 12:30 PM CDT, 3 hours 14 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1230 PM CDT Sat Apr 26 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM Flash Flood Norman 35.22N 97.45W
04/26/2025 Cleveland OK Public
Andrews Park / James Garner Ave and Daws St
in Norman; water approximately 4 feet deep
and 6 feet wide.
&&
21Special weather statement, Apr 26, 12:33 PM CDT, 3 hours 11 minutes before
Special Weather Statement
National Weather Service Norman OK
1233 PM CDT Sat Apr 26 2025
OKZ031-261800-
Seminole OK-
1233 PM CDT Sat Apr 26 2025
...A strong thunderstorm will impact portions of northeastern
Seminole County through 100 PM CDT...
At 1233 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles west of Cromwell, moving northeast at 40 mph.
HAZARD...Wind gusts of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Cromwell and Little.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3531 9669 3539 9666 3539 9661 3541 9659
3539 9655 3539 9653 3541 9654 3542 9656
3543 9656 3544 9657 3546 9654 3543 9651
3544 9648 3546 9648 3545 9644 3519 9644
TIME...MOT...LOC 1733Z 206DEG 33KT 3534 9656
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MDUSpecial weather statement, Apr 26, 2:01 PM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Norman OK
201 PM CDT Sat Apr 26 2025
OKZ025>030-040-262000-
Grady OK-Oklahoma OK-Pottawatomie OK-Cleveland OK-Garvin OK-
McClain OK-Lincoln OK-
201 PM CDT Sat Apr 26 2025
...Strong winds associated with dissipating showers will impact
portions of northwestern Garvin, Grady, southwestern Lincoln,
southeastern Oklahoma, Cleveland, Pottawatomie and McClain Counties
through 300 PM CDT...
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Mesonet.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Southeastern Oklahoma City, Norman, Moore, Midwest City, Shawnee,
Chickasha, Newcastle, Blanchard, Tecumseh, Purcell, Choctaw, Noble,
Harrah, Slaughterville, McLoud, Lindsay, Lexington, Pink, Goldsby,
and Maysville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3516 9678 3468 9763 3468 9809 3505 9809
3574 9677
TIME...MOT...LOC 1857Z 232DEG 47KT 3537 9729 3489 9791
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
MDUSpecial weather statement, Apr 26, 2:24 PM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Norman OK
224 PM CDT Sat Apr 26 2025
OKZ032-262000-
Hughes OK-
224 PM CDT Sat Apr 26 2025
...A strong thunderstorm will impact portions of southeastern Hughes
County through 300 PM CDT...
At 223 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles northwest of Stuart, moving northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Calvin, Stuart, and Lamar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3509 9606 3506 9607 3505 9609 3490 9609
3485 9616 3491 9628 3512 9616 3511 9604
TIME...MOT...LOC 1923Z 214DEG 23KT 3493 9617
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
MDUSpecial weather statement, Apr 26, 2:27 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Norman OK
227 PM CDT Sat Apr 26 2025
OKZ048-052-262000-
Atoka OK-Bryan OK-
227 PM CDT Sat Apr 26 2025
...Strong thunderstorms will impact portions of northeastern Bryan
and southwestern Atoka Counties through 300 PM CDT...
At 225 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles southeast of Caddo to near Bennington.
Movement was northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Caddo, Bokchito, Bennington, Caney, Blue, and Bentley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the formation of funnel clouds. Weak
tornadoes may occur.
If you observe a funnel cloud or one is reported in your area, move
indoors and stay away from windows.
&&
LAT...LON 3416 9598 3415 9596 3412 9594 3399 9594
3393 9601 3403 9633 3432 9626 3420 9578
3416 9578
TIME...MOT...LOC 1925Z 213DEG 24KT 3409 9622 3402 9605
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MDULocal storm report, Apr 26, 3:06 PM CDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
306 PM CDT Sat Apr 26 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM Tornado 3 NW Bokchito 34.05N 96.18W
04/26/2025 Bryan OK Storm Chaser
Chaser reported tornado that lasted several
minutes. Location estimated.
&&
RSThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 9:23 PM CDT | River Flood Advisory | OUN | Cotton | 18 hr |
| Apr 26, 2:11 AM CDT | River Flood Advisory | OUN | Major, Woods, Woodward | 19 hr |
| Apr 26, 4:25 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 50 min |
| Apr 26, 4:39 AM CDT | Tornado Warning | OUN | Greer, Harmon | 28 min |
| Apr 26, 5:10 AM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 50 min |
| Apr 26, 5:13 AM CDT | Special Weather Statement | OUN | Comanche, Tillman | 32 min |
| Apr 26, 5:26 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Kiowa, Tillman | 49 min |
| Apr 26, 5:54 AM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 51 min |
| Apr 26, 6:07 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Tillman | 38 min |
| Apr 26, 6:19 AM CDT | Areal Flood Advisory | OUN | Comanche, Jackson, Kiowa, Tillman | 116 min |
| Apr 26, 6:25 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 50 min |
| Apr 26, 6:37 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 38 min |
| Apr 26, 6:43 AM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Jackson, Kiowa, Tillman | 5 hr |
| Apr 26, 6:44 AM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa, Tillman | 46 min |
| Apr 26, 6:55 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Tillman | 50 min |
| Apr 26, 7:05 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton | 40 min |
| Apr 26, 7:30 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Kiowa, Tillman | 45 min |
| Apr 26, 7:31 AM CDT | Flash Flood Warning | OUN | Comanche | 4 hr |
| Apr 26, 7:36 AM CDT | Tornado Warning | OUN | Comanche, Cotton, Tillman | 24 min |
| Apr 26, 7:44 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Stephens | 46 min |
| Apr 26, 7:52 AM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Kiowa | 4 hr |
| Apr 26, 8:00 AM CDT | Tornado Warning | OUN | Comanche, Cotton | 15 min |
| Apr 26, 8:04 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain | 41 min |
| Apr 26, 8:14 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Stephens, Tillman | 46 min |
| Apr 26, 8:25 AM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Cotton, Grady, Stephens | 3 hr |
| Apr 26, 8:29 AM CDT | River Flood Advisory | OUN | Comanche, Cotton | 6 hr |
| Apr 26, 8:31 AM CDT | River Flood Advisory | OUN | Pottawatomie, Seminole | 7 hr |
| Apr 26, 8:32 AM CDT | River Flood Advisory | OUN | Jackson, Kiowa, Tillman | 17 hr |
| Apr 26, 8:34 AM CDT | River Flood Warning | OUN | Greer, Jackson | 9 hr |
| Apr 26, 8:40 AM CDT | Areal Flood Advisory | OUN | Garvin, Grady, Stephens | 4 hr |
| Apr 26, 8:46 AM CDT | Special Weather Statement | OUN | Grady | 29 min |
| Apr 26, 9:00 AM CDT | Special Weather Statement | OUN | Stephens | 30 min |
| Apr 26, 9:05 AM CDT | Flash Flood Warning | OUN | Grady | 4 hr |
| Apr 26, 9:15 AM CDT | Special Weather Statement | OUN | McClain | 30 min |
| Apr 26, 9:21 AM CDT | Flash Flood Warning | OUN | Caddo, Comanche, Kiowa | 3 hr |
| Apr 26, 9:28 AM CDT | Areal Flood Advisory | OUN | Cleveland, Garvin, Grady, McClain | 3 hr |
| Apr 26, 9:28 AM CDT | Special Weather Statement | OUN | Stephens | 32 min |
| Apr 26, 9:45 AM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Grady, Stephens | 3 hr |
| Apr 26, 9:50 AM CDT | Flash Flood Warning | OUN | Cleveland, Garvin, Grady, McClain | 3 hr |
| Apr 26, 10:22 AM CDT | Flash Flood Warning | OUN | Canadian, Cleveland, Lincoln, Logan, Oklahoma | 3 hr |
| Apr 26, 10:31 AM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Tillman | 119 min |
| Apr 26, 10:56 AM CDT | Flash Flood Warning | OUN | Cleveland | 3 hr |
| Apr 26, 11:21 AM CDT | Areal Flood Warning | OUN | Caddo, Comanche, Cotton, Kiowa, Tillman | 25 hr |
| Apr 26, 11:28 AM CDT | Special Weather Statement | OUN | Pottawatomie | 32 min |
| Apr 26, 11:55 AM CDT | Special Weather Statement | OUN | Lincoln | 20 min |
| Apr 26, 12:04 PM CDT | Areal Flood Advisory | OUN | Pottawatomie | 116 min |
| Apr 26, 12:33 PM CDT | Special Weather Statement | OUN | Seminole | 27 min |
| Apr 26, 12:37 PM CDT | Areal Flood Warning | OUN | Comanche, Cotton, Grady, Stephens | 8 hr |
| Apr 26, 12:52 PM CDT | Areal Flood Warning | OUN | Grady | 7 hr |
| Apr 26, 12:54 PM CDT | Areal Flood Warning | OUN | Cleveland, Garvin, Grady, McClain | 7 hr |
| Apr 26, 1:24 PM CDT | Areal Flood Warning | OUN | Canadian, Cleveland, Lincoln, Logan, Oklahoma | 7 hr |
| Apr 26, 2:01 PM CDT | Special Weather Statement | OUN | Cleveland, Grady, McClain, Pottawatomie | 59 min |
| Apr 26, 2:11 PM CDT | River Flood Warning | OUN | Comanche, Cotton | 9 days |
| Apr 26, 2:24 PM CDT | Special Weather Statement | OUN | Hughes | 36 min |
| Apr 26, 2:27 PM CDT | Special Weather Statement | OUN | Bryan | 33 min |
| Apr 26, 2:31 PM CDT | Tornado Warning | OUN | Atoka, Bryan | 29 min |
| Apr 26, 2:36 PM CDT | River Flood Advisory | OUN | Cotton, Jefferson, Tillman | 64 hr |
| Apr 26, 2:45 PM CDT | Tornado Warning | OUN | Atoka, Bryan | 30 min |
| Apr 26, 2:53 PM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Murray | 3 hr |
| Apr 26, 2:56 PM CDT | Tornado Warning | OUN | Atoka, Bryan | 49 min |
| Apr 26, 3:07 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston | 23 min |
| Apr 26, 3:13 PM CDT | Tornado Warning | OUN | Atoka | 32 min |
| Apr 26, 3:19 PM CDT | Tornado Warning | OUN | Atoka, Bryan | 26 min |
| Apr 26, 3:28 PM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 17 hr |
| Apr 26, 3:30 PM CDT | Tornado Warning | OUN | Johnston | 15 min |
| Apr 26, 3:31 PM CDT | River Flood Warning | OUN | Cotton | 9 days |
| Apr 26, 3:35 PM CDT | Tornado Warning | OUN | Atoka, Coal | 25 min |
| Apr 26, 3:43 PM CDT | Tornado Warning | OUN | Atoka, Coal, Johnston | 32 min |
| Apr 26, 3:47 PM CDT | Tornado Warning | OUN | Johnston, Marshall | 28 min |
| Apr 26, 3:59 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal | 31 min |
| Apr 26, 4:08 PM CDT | Tornado Warning | OUN | Johnston, Marshall | 22 min |
| Apr 26, 4:16 PM CDT | Tornado Warning | OUN | Coal, Johnston, Pontotoc | 44 min |
| Apr 26, 4:54 PM CDT | Tornado Warning | OUN | Coal, Hughes | 36 min |
Nearby
Tornado Warnings in Oklahoma, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.